advertisement
Question
Posted by: Ramona | 2008/12/18

Menstrual

I have my periods for 5 days. On the 5th day, I experience pain in my lower abdomen(feels like a bladder infection) and pain on my lower back. I also get constipated. This goes on for a period od 3 days. I am on the pill Nordette. How can I prevent this discomfort as I expereince it every month.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is not normal.\ You need to see your doctor to see what is going on.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement